# SDR AALA201701239014

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 50,784 hours, 22,059 cycles
- Engine: Iae V2524A5
- Engine time: 47,929 hours, 20,241 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 1750
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 61,282 hours, 26,591 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED, FLIGHT CREW REPORTED ECAM FAULT MESSAGE FOR THE NR 2 ELECTRIC GENERATOR. THE CREW DECLARED AN EMERGENCY AND THE FLIGHT DIVERTED TO MYR WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE NR 2 ENGINE IDG AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 24-21-51-400-810-A; AND REPLACED GCU PER AMM 24-23-34. (SEE AALA201701249004).
